RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 834–840 (Mi mz74)  

Ahmed–Rao Bases

A. V. Korovkina, V. N. Malozemovb

a Saint-Petersburg State University
b St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: For $N= 2^s$, in the space of complex-valued $N$-periodic functions of an integer argument, we construct s orthogonal bases such that the elements of the $r$th basis, where $r\in\{1,…,s\}$, take $2^r$ values of uniformly distributed on the unit circle in the complex plane.

DOI: https://doi.org/10.4213/mzm74

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 780–786

Bibliographic databases:

UDC: 519.72
Received: 20.02.2003

Citation: A. V. Korovkin, V. N. Malozemov, “Ahmed–Rao Bases”, Mat. Zametki, 75:6 (2004), 834–840; Math. Notes, 75:6 (2004), 780–786

Citation in format AMSBIB
\Bibitem{KorMal04}
\by A.~V.~Korovkin, V.~N.~Malozemov
\paper Ahmed--Rao Bases
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 834--840
\mathnet{http://mi.mathnet.ru/mz74}
\crossref{https://doi.org/10.4213/mzm74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085810}
\zmath{https://zbmath.org/?q=an:1059.42020}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 780--786
\crossref{https://doi.org/10.1023/B:MATN.0000030987.66470.31}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400021}


Linking options:
  • http://mi.mathnet.ru/eng/mz74
  • https://doi.org/10.4213/mzm74
  • http://mi.mathnet.ru/eng/mz/v75/i6/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:73
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019